Vol. 108, No. 1, 1983

Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Topological extensions of product spaces

Frank Kost

Vol. 108 (1983), No. 1, 129–132
Abstract

The Stone-Čech compactification βX and the Hewitt real-compactification vX [6] of a completely regular T1-space X can be obtained as certain spaces of ultrafilters from the collection of zero sets of members of C(X) [4]. With the appropriate structure βX is the space of all ultrafilters and vX those with the countable intersection property. In this framework we give a necessary and sufficient condition for βX × βY β(X × Y ).

Mathematical Subject Classification 2000
Primary: 54D35
Secondary: 54B10, 54C50
Milestones
Received: 8 February 1982
Published: 1 September 1983
Authors
Frank Kost